BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Abundance of elliptic isles at conservative bifurcations

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
1999

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Dynamics and Stability of Systems,

Publication Identifiers
ISSN - 0268-1110

Publisher
Informa UK Limited

Volume
14
Number
4

Starting page
339
Last page
356

Document Identifiers
DOI - https://doi.org/10.1080/026811199281930


Export

APA
Pedro Duarte, (1999). Abundance of elliptic isles at conservative bifurcations. Dynamics and Stability of Systems,, 14, 339-356. ISSN 0268-1110. eISSN .

IEEE
Pedro Duarte, "Abundance of elliptic isles at conservative bifurcations" in Dynamics and Stability of Systems,, vol. 14, pp. 339-356, 1999. 10.1080/026811199281930

BIBTEX
@article{40903, author = {Pedro Duarte}, title = {Abundance of elliptic isles at conservative bifurcations}, journal = {Dynamics and Stability of Systems,}, year = 1999, pages = {339-356}, volume = 14 }